RCMP issue public warning after two overdoses in Peace River Saturday

"These two events occurring so abruptly are worrisome due to the level of increased risk of overdose when fentanyl or carfentanil are involved"

 

 

Peace River RCMP are issuing a public warning after emergency crews responded to two overdoses 10 minutes apart from one another Saturday.

RCMP said they responded to calls of suspected overdoses of a 55-year-old man and a 44-year-old man on opposite ends of the town within a 10-minute span at 10 p.m. Saturday, a news release said Sunday. The 55-year-old believed he was using heroin while the 44-year-old man had injected a purple powder.

Police administered Naloxone to the younger man and both men were taken to hospital. 

On Sunday, Peace Regional RCMP issued a public warning, saying they suspect that the street drugs were laced with substances such as fentanyl and carfentanil.

 

More from Alberta News